# SDR CA140916001

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: K3822
- Condition: Loose
- Location: Distributer
- Part time: 500 hours
- Component: Magneto, Champion, 4353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER FOUND EXTREMELY LOOSE ON GEAR SHAFT DURING 500 HOUR INSPECTION. FINGER FELL OFF DURING DISASSEMBLY.
